# SDR SWAA2025060266423

- Difficulty date: May 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL SUPPORT HAS CRACK AT BS 500D STR 19R<[01] REMOVE AND REPLACED WING TO BODY PANEL SUPPORT FRAME IAW SRM 51-10-02-0G-0 AND DWG# 116A3118 ID: 0004 REV: A
